Macrobid and diarrhea

Common Questions and Answers about Macrobid and diarrhea

macrobid

Well I got home thursday night and ate some yogurt and took one macrobid (100mg). I woke up with diarrhea and bad stomach upset. I called my ob/gyn and he aid to sop taking medicine...drink lots of cranberry and water, and eat alot of yogurt. I am going to see him Monday at 3...to be retested. I cannot tolerate macrobid. Also, I have read about many birth defects linked to this drug...in reent studies. Did the one pill i took do any harm.
I found out tuesday that i have a pretty horribly UTI after swearing i had a yeast infection. I was put on Macrobid 1 pill twice a day for 7 days. This is day is day 3 of the pills and i was wondering how long until it starts working? i am not in nearly as much pain as I was, but the pain with urination is still there slightly and get worse at night.
3)Again,if being truthful what could have caused the burning after he and I had sex, and would he have been able to have symptoms and get diagnosed that quick(1 day)?
Macrobid is the black and yellow pill. Ialso heard no Bactrim, you can take amoxacillin. and Macrobid that everyone has mentioned.
This pain would intensify which would cause me to wince in pain and then release and then repeat all over again every 5-10 seconds for about a minute. This pain did not radiate anywhere but only within a specific point. Then this same stabbing sensation occurred half way up to the first knuckle of my right middle finger about 30 minutes later. Then immediately following this finger pain I felt pain in my right foot at the joint of my middle toe.
I also started having anxiety and diarrhea those 3 days on the ADs. I stopped taking the ADs and within 2 days all those sides went away. Once I found out that I was UNDIE at week 4, my sadness went away and I have been fine since. I certainly could have asked for another AD to try but I am of the personal opinion for myself that I do not want to add any additional meds in my system unless it is absolutely necessary.
I take Vesicare and Librex for these conditions. Over the past week I have been retaining fluids and have had dull pain in my lower abdomen. I started taking Macrobid because I have had trouble urinating much but going frequently. It didn't seem to help. I saw my gastroenterologist yesterday and told her what is going on. She examined me and prescribed Cipro because it helps with both UTI and bowel tenderness.
This began to get me scared and I began a course of several antibiotics. Macrobid AND Levaquin (1000mg)xday as well as doxicyclene 100mgx2. I did this regimen for about 12 days and then switched to Cipro and Doxi combo for another 8 days. About 10 days ago I started having a sore throat and I noticed the back of my tongue being very white. I have also had bad allergies and bad post nasal drip. 3 days ago my tongue was very coated and I scraped it.
i have been stressed and anxious since it happened and i havent slept lost some weight and have had diarrhea almost everyday and stomaxh pains, soar throat, nothing bad and no fever. im worried cause after that six week check i had chills for about 4 or 5 days and when i went to the doctor last week he said i had leukopenia or something like that and low blood pressure 99/62 which ive never had....
discharge, diarrhea several days out of the month, and these aweful bloaty stomach aches at night. (These started last summer). I also have chronic urinary tract infections and regularly take Macrobid then 2 weeks later I take a 10 day course of Cipro when the infection comes back. So I really do believe I could have a yeast overgrowth. I also crave sugar and carbs like crazy! and I still eat them despite the fact that I only eat 1500 calories a day.
Then next time the doctor prescribes her on another type of antibiotic and then same thing happens, she is okay the first time she has to take it and usually the second but around the second or third time over a course of 3 to 5 years, she gets the urticaria again after taking the same antibiotic that she used for 3 or more years. Then the same pattern happens with other antibiotics that she has to take for a UTI etc.
I shared my old test results with a new doctor to help evaluate 3 months of chronic diarrhea and digestive upset (I have a 10-yr history of mild IBS-D and lactose intolerance), but this is different. Most foods are a trigger now. Well the same antibodies were positive again, with a doubling of the ANA (1:1280/speckled) and actin antibody (57), and rheumatoid factor (27).
I was taken to the hospital where they told me I was dehydrated and had klebsiella in my urine. I took cefdinir and macrobid for 10 days. exactly a week after my antibiotics were gone..my fever spiked from 99-103 within an hour. the whole time I was on the antibiotics I felt as sick as I did the say I passed out 2 weeks prior. I went to the ER where they diagnosed me with c diff due to antibiotics. but, the way I'm feeling is how I have felt from the beginning.
The antibiotics in the penicillin family can cause vaginal yeast infections and diarrhea in women by affecting the normal vaginal and colon bacteria. The better drug would be macrodantin 100mg at night if your cultures are sensitive to it. Long term cipro is also not good because it will cause antibiotic resistent bacteria to eventually grow. Since you are structurally normal and there is no obvious focus of infection long term antibiotic suppression may be your only answer.
Its deff a uti go to the doc and get a prescription and drink lots of water and cranberry
As the end of June neared, her GI tract was still very upset and she was still having constant diarrhea from the antibiotic. Her bottom was raw 97% of the time and she had reoccurring yeast infections, even when I gave her pro-biotics. Her doctor switched her to Primsol as a prophylactic antibiotic. Bactrim was the plan however, was on backorder or some kind of a hold, so Primsol is what was chosen.
I have acid reflux, PCOS, hypothyroidism, insulin resistance, high cholesterol, chronic diarrhea/constipation....if it isn't one it is the other. I have trouble sleeping and many nights may only get 3-4 hrs of sleep, even with muscle relaxers. My primary physician believes I have fibromyalgia, he sent my to a rheumatologist. The rheumy did not even take a health history! I told him my symptoms which had recently worsened.
My husband cleaned the carpet in one of our rentals and stood very near me a couple of days later. I had diarrhea and vomiting. One week later, the same thing; except I only had diarrhea (Remember what happened to Jett Travolta? after carpet cleaning in his home he came down with Kawasaki Disease & almost died at age 2; at age 16 years I suspect the advance anemia of this chemical exposure ...
It worked for a while and I ended up at the same clinic, different doctor, on Sept 2. My urine had pus in it and I was prescribed macrobid and phenazopyridine and sent for an ultrasound. My family doc is too far away to go to now but I have consulted with him over the phone and he is convinced that I have a UTI and coincidentally the stomach flu at the same time (three times in a row?). Meanwhile the symptoms are getting much worse.
In 1994 i began with diplopia and dizzy spells on and off. i used to also get bad hamstring cramps on and off. Then in 2003 the diplopia stayed. went to opthamology and they could not figure it out. did blood test for MG and tried 3 weeks of mestinon, did not work. had brain mri clear. In 2004 was in accident (rear end)right foot was in pain. foot dr said planter facisits and gave me foot arch supports. after that i started noticing cramping upon excersion in shoulders and arms on and off.
She also suffers constipation and diarrhea. She is on so many pills for this and that, and her pain is only getting worse. What sort of doctor can help with this??
in a different way than the radioligst do. He is a pelvic pain specialist and inserted sodium pottasium into the bladder and told my daug if it brings on the same type of pain pressure than thats how they diagnosos I.C. and said she had it.Her symptoms are a feeling like she has to urinate and even when she does she still feels like she has a full bladder. the pressure from not being able to relieave hurts. She is on pain med's to help until we can find a answer but if it is I.C.
As the end of June neared, her GI tract was still very upset and she was still having constant diarrhea from the antibiotic. Her bottom was raw 97% of the time and she had reoccurring yeast infections, even when I gave her pro-biotics. Her doctor switched her to Primsol as a prophylactic antibiotic. Bactrim was the plan however, was on backorder or some kind of a hold, so Primsol is what was chosen.
Sometimes they give me Macrobid/Nitrofurantin and it will go away but come back. This past round they prescribed Levaquin and it's pretty good. The discharge is down and the pain and inflamation are definately clearing up. I'm still trying to find out if this is related to an abundance of sexual activity or if another STD makes it become more active. thanks.
Yeah. Well that's what I hope-related to some kind of yeast thing, and not HPV-which would mean I have to wait until it runs it's course with me. My doctor actually told me to stick with the gold bond if it works, but that's treating the symptoms...sigh. I just had a run of anti biotics after a surgery, wouldn't that take care of any kind of BI/yeast/uti??
I got my IUD out on Aug 5th and am ttc. I have had lots of spotting and maybe a period but nothing regular. I called my doc and they said that it takes 3 months before the hormones are out of your system. The mirena website makes it sound as though you can get pregnant anytime after removal. Any advice/stories would be appreciated. Thanks.
MedHelp Health Answers